# SDR CALA2017031700613

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 54,600 hours, 19,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5106CW
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMP FOR EXIT SIGN ON OVERWING EXIT HATCH ROW 21 DEF IS INOPERATIVE. REPLACED THE LAMP,  OPS CHECKED GOOD IAW AMM 33-21-00-9 60-801.
